# SDR SWAA2022030262335

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221EF HAS TWO AREAS OF DISBAND. / REPAIRED PASSENGER CABIN FLOORBOARD 221EG TWO AREAS OF DISBOND IAW SRM 737 53-00-50-2R-0 AND IAW SRM 737 53-00-50-2R-1
